# SDR VTZA200500095

- Difficulty date: May 29, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N660BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7519
- Aircraft time: 9,835 hours, 8,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621 FLOOR SUPPORT IS CRACKED AT 1 INCH.
